MAUDE Adverse Event Report: BOSTON SCIENTIFIC DE COSTA RICA S.R.L. POLARMAP; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

BOSTON SCIENTIFIC DE COSTA RICA S.R.L. POLARMAP; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number M004CRBS7210
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that during the preparation of a cryoablation procedure to treat an atrial fibrillation (af), a polarmap catheter was selected for use.Device became unsterile and it was decided to replace it rather than proceed.Procedure was able to be completed successfully without any patient complications.Device is not expected to be returned as it was disposed.
 
Event or Problem Description
It was reported that during the preparation of a cryoablation procedure to treat an atrial fibrillation (af), a polarmap catheter was selected for use.Device became unsterile and it was decided to replace it rather than proceed.Procedure was able to be completed successfully without any patient complications.Device is not expected to be returned as it was disposed.It was further reported that the catheter was looped on the patient field.It became unsterile when unwrapped and it hit the scrub nurse in the head.
 
Additional Manufacturer Narrative
Additional information added to b5: describe event or problem it was indicated that the device will not be returned for evaluation.It was further reported via additional information that the device became unsterile while being handled by the nurse during preparation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Udi related data quality updates only.This report is being filed as a correction in response to an fda request for the complete the unique identifier (udi) #.It was indicated that the device will not be returned for evaluation.It was further reported via additional information that the device became unsterile while being handled by the nurse during preparation.If there is any further relevant information obtained, a supplemental medwatch will be filed.

Brand Name
POLARMAP
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BOSTON SCIENTIFIC DE COSTA RICA S.R.L.
302 parkway
global park, la aurora
heredia
CS 
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
dc a330
saint paul, MN 55112
6515826168
MDR Report Key18393473
Report Number2124215-2023-72193
Device Sequence Number2659074
Product Code DRF
UDI-Device Identifier00191506039769
UDI-Public(01)00191506039769(17)20250713(10)0031998812
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K223824
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/13/2025
Device Model NumberM004CRBS7210
Device Lot Number0031998812
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/12/2023
Supplement Date Received by Manufacturer12/27/2023
07/09/2024
Initial Report FDA Received Date12/26/2023
Supplement Report FDA Received Date01/12/2024
07/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown